# SDR CA080917006

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING TAXI ROLL IN PREPARATION FOR TAKE-OFF, THE COMPRESSOR TURBINE SPEED (NG) DROPPED BY APPROX 2%. PILOT ADVANCED POWER LEVER AND ITT ROSE TO 740 DEG C WITH NO INCREASE IN NG. THE LOW OIL PRESSURE ANNUNCIATED AND PILOT OBSERVED ZERO OIL PRESSURE. THE PROPELLER FEATHERED UNCOMMANDED AND THE PILOT SHUT THE ENGINE DOWN. THE PROP GOVERNOR WAS ADJUSTED AND THE ACFT RETURNED TO SERVICE.
